Adult respiratory distress syndrome and renal failure associated with citalopram overdose.
Аннотация
A 45-year-old man ingested 3000 mg of citalopram hydrobromide (2400 mg citalopram). He presented to the Emergency Department 2 hours post-ingestion with a pulse of 100 beats/min and blood pressure of 120/80 mmHg. His electrocardiogram (ECG) was normal. Chest X-ray showed bilateral shadowing, with no evidence of aspiration of gastric contents. Shortly after, he had three tonic-clonic seizures, requiring intravenous diazepam. Eight hours post-ingestion he became oliguric with deteriorating renal function, despite normal arterial and central venous pressures. He became increasingly hypoxic, with chest X-ray changes compatible with adult respiratory distress syndrome (ARDS). Despite treatment with 100% oxygen and continuous positive airway pressure, his gas exchange continued to deteriorate, requiring intubation and ventilation. His renal function also deteriorated with a peak creatinine of 492 micromol/L on day 4 in the absence of rhabdomyolysis. There was complete spontaneous recovery of renal function after 2 weeks. A peak plasma total citalopram (R+S enantiomers) concentration of 1.92 mg/L was recorded 2 hours post-ingestion. Total norcitalopram concentrations continued to rise up to 24 hours post-ingestion. Citalopram has been associated with seizures, ECG abnormalities, rhabdomyolysis and coma after overdose. The renal and respiratory complications seen in this patient have not been reported previously.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.